# SDR ASAA2023011851549

- Difficulty date: January 15, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 58,321 hours, 17,168 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Pitot Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, WHEN PROBE HEAT SWITCH TURNED TO AUTO, LT ELEV PITOT LIGHT ILLUMINATED. GROUNDED - YES. FOUND C/B P18-3 ROW C #4 ELEV PITOT HEAT LEFT TRIPPED. RESET THE C/B IAW  AMM 20-60-01-860-801. VERIFIED CORRECT OPERATION IAW  FIM 30-31 TASK 805.
